MathSciNet Relay Station
MathSciNet bibliographic data
MR2211200 49J40 (28B20 47J20 58E35 90C29)
Zhao, Yali; Xia, Zunquan On the existence of solutions to generalized vector variational-like inequalities. Nonlinear Anal. 64 (2006), no. 9, 2075–2083.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement